Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Scabs on the scalp. Using detocanazole shampoo for dermatitis. Recurring on stopping the shampoo use

Hi. I have some scabs in my scalp of my head. I've had them for years. They start off as like thick flaky skin AMD from scratching it turns intoscabs I have seen a Dr about this and she said it can be dermatitis she gave me ketocnazole shampoo( I'm sure I spelled wrong) well it went away after a few uses of shampoo. However Iam out and it has come back. I purchased tgel shampoo from store os this the same or is that helpful for my condition and would you think my condition is dermatitis as the Dr once said?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI...thanks for writing here.Scabs on scalp may be either seborrohic dermatitis or it may be scalp psoriasis.In both cases recurrence is common and maintenance treatment is required..Since t gel shampoo contains salicylic acid and coal tar it will be helpful for you.Alternate wash with ketoconazole shampoo and t gel will produce better results ,so use it in that manner.If still your scabs are not in control then better consult a dermatologist for further treatment.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor